# SDR DALA13007710941

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 62,006 hours, 46,708 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Heater Blanket
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON SECONDARY ACCESS COVER CUT OUTS NR 1409C AND 1410C AT RT WING HEATER BLANKET.  HEATER BLANKET (RT) WAS REPLACED IAW AMM 30-80-02, PAGE BLOCK 401, PARA 401.
